| Catalog Number |
305269 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
Material#: 305269.Batch number#: 3314055.It was reported that the bd syringe integra 3ml ll w/ndl 25x5/8 rb had a needle retraction failure.The following information was provided by the initial reporter: it was reported by customer that many sites have reported two main issues with this product: 1-syringe causing liquid to leak out beyond the plunger.2-the needle is not retracting and they are left in the patient after administration requiring clinical staff to pull them out.Verbatim#: rcc received a complaint via email.Many sites have reported two main issues with this product: 1-syringe causing liquid to leak out beyond the plunger.2-the needle is not retracting and they are left in the patient after administration requiring clinical staff to pull them out.Our organization has received numerous reports and this has impacted patient care and quality of treatment being provided.I also looked in maude and found 25 reports regarding this product: 25 records meeting your search criteria returned- model number: 305269 manufacturer: becton dickinson report date from: 07/01/2018 report date to: 07/31/2024.Product#: 305269.Lot#: 3314055.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.